# SDR AALA202202151700

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 16,879 hours, 6,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 155930
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EMERGENCY LIGHT CIRCUIT BREAKER H6 POPPED AFTER ENGINE START. RETURNED TO GATE.  REPLACED EMERGENCY POWER SUPPLY UNIT 13WL AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38 AND AMM 33-51-00.
